Jump to content
wardy1990

Extreme pain in arms for days after suss 400 jab

Recommended Posts

Hi, I've been using test for around 5 years  now. I was recommended suss 400 from a local gym the other week. I've had 5 jabs now ranging between a 1.5ml and 0.8ml. I'm using 23g 1¼ for jabbing. A day after every jab I'm getting extreme pains in and around the injection site (arm) lasts for about 5 days and can't even lift my arm. Does anybody know why this is happening? I've had the odd bad jab in the past where this has happened but nothing like I'm experiencing now.

 

Thanks for any help .

Share this post


Link to post
Share on other sites

400mg test blend... I'd be more surprised if it didn't give you any pip especially when pinned with a harpoon

Probably some dodgy brewing involved there as well or you might be allergic to the carrier oil

Share this post


Link to post
Share on other sites
29 minutes ago, MrBrightside said:

It's just a test blend. Sustanon is a certain mix of esters at a certain mg. 

Yeah I know that mate it should be T400 and what @Crackerman said was right, but nevertheless, it's out there for sale.

Share this post


Link to post
Share on other sites
17 minutes ago, Malin said:

400mg test blend... I'd be more surprised if it didn't give you any pip especially when pinned with a harpoon

Probably some dodgy brewing involved there as well or you might be allergic to the carrier oil

I pin with blues. Orange take far too long. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×